# SDR AALA202112157701

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 19,726 hours, 8,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LEFT EMERGENCY DOOR ARMED LIGHT LENS MISSING. INSTALLED EMERGENCY DOOR ARMED LIGHT LENS PER AMM 52-73-00.
